# SDR 98UAL900454

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Caution Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MASTER CAUTION LIGHT ILLUMINATED.  *S/D*  THERE IS NO RECORD NOTED IN THE AIRCRAFT HISTORY FOR THE MASTER CAUTION LIGHT ILLUMINATION.  THE RECORD SHOWS THAT AN ABORTED TAKEOFF OCCURRED THEREFORE A HIGH ENERGY STOP CHECK WAS CONDUCTED WITH NO DAMAGE FOUND.  IN ADDITION, THE NR 3 AND NR 4 TIRE ASSEMBLIES WERE REPLACED.
